| Catalog Number |
6000-660-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a craniotomy using the cranial map software, the accuracy was off by at least 1 centimeter.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.Corrected data: d4 additional data: h4.